# SDR ARWA20080602

- Difficulty date: June 21, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 72,174 hours, 17,654 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Egt Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EGT FAILED IN FLIGHT, PERFORMED ENGINE FAILURE SHUTDOWN IN FLIGHT CHECK LIST.  LANDED UNEVENTFUL. TIGHTENED NR 3 ENGINE CONNECTOR PL-8036 IN ACCORDANCE WITH M/M 20-30-01.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 77-21-004 WD 77-21-01 PG 005.  (A)
